Yet another Atenolol question!
I have been taking 50mg of Atenolol once a day for over a year. In the course of the year of taking this med I have lost half of my hair. I went from having to get my hair thinned out at the stylist to actually seeing scalp on the top of my head in a matter of months. Dr sent me to a Dermatologist, even after I questioned the fact that listed right on the Atenolol insert that reversible alopecia is a side effect. Derma tells me that is the the Atenolol causing my hair to fall out, talk to my Dr about changing BP meds. Fine and dandy. Works for me. But what I find odd is that my Dr isn't telling me to wean myself off of the Atenolol. He gave me Micardis 40mg and told me to take that this evening at the time I would take the Atenolol??? Is that normal? I take the Atenolol for blood pressure issues only. Thank you in advance and I just wanted to say that I love this board and am glad that so many people are educated in this area of topic.